MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 90 DEGREE STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURELASSO, 90 DEGREE STRAIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURELASSO, 90 DEGREE STRAIGHT
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 it was reported by a sales representative via sems that an ar-4068-90 suture lasso broke during a bankart repair procedure.The tip of the device broke off.The surgeon retrieved the broken piece and completed the procedure with no further issues.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-4068-90 was received for investigation.No functional testing was performed for the broken tip device.Visual evaluation found that the suture lasso shaft's tip was broken off at the weld.The most likely cause for the reported failure is by prying/levering the device against hard bone or other instrumentation during use.

Brand Name
SUTURELASSO, 90 DEGREE STRAIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16223425
Report Number1220246-2023-06155
Device Sequence Number20409832
Product Code LXH
UDI-Device Identifier00888867031517
UDI-Public00888867031517
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 90 DEGREE STRAIGHT
Device Catalogue NumberAR-4068-90
Device Lot Number2255125077
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown